MAUDE Adverse Event Report: MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MSD DEGGENDORF MFG DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number G6626527
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with a spacer having spinal therapy.It was reported that the cage broke during attempting to implant.When the surgeon was tamping the cage in place, the cage broke into multiple pieces.So all the pieces of the cage were explanted and replaced with a new cage.There was a delay of less than 60 mins in the overall procedure.Procedure involved in this event was c6-7 anterior cervical discectomy and fusion (acdf).There was no revision surgery planned/ occurred as a result of the event.There were no patient symptoms reported.There were no further complications reported regarding the event.

Brand Name
DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21456827
Report Number1030489-2025-00996
Device Sequence Number8188731
Product Code OVE
UDI-Device Identifier00643169337435
UDI-Public00643169337435
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6626527
Device Catalogue NumberG6626527
Device Lot NumberH5852759
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date02/25/2025
Date Device Manufactured05/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown